Some geometric properties of non-reflexive spaces
Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 52-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_1_a12,
author = {D. P. Mil'man and V. D. Milman},
title = {Some geometric properties of non-reflexive spaces},
journal = {Doklady Akademii Nauk},
pages = {52--54},
year = {1963},
volume = {152},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a12/}
}
D. P. Mil'man; V. D. Milman. Some geometric properties of non-reflexive spaces. Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 52-54. http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a12/